| Model Number |
01.32.3648HC10A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-nov-2022.Lot 1810851: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2015.On (b)(6) 2021, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting pain due to dislocation and the cause is unknown.The surgeon revised the competitor stem and head and revised the medacta cup and liner to competitor components.The surgery was completed successfully.